# SDR UPS96206001

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Ws 224-230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT EXTERNAL FUEL TANK AT WS 224 TO 230 STR 1 REQUIRES REPAIR DUE TO CORROSION BEYOND LIMITS.  SPLICED STR 1 AT STA 209 TO TERMINATING END, FUEL LEAK CHECK GOOD IAW MM 28-00-00.
